Diarrhea effect of Erythromycin

We have 134 consumer reports for Erythromycin. Diarrhea effect occurred in 25%.

Patients statistics on Diarrhea side effect for Erythromycin

Female
Male

Average weight in Lbs
147.94
179.31

Average height in Ft
5′ 6″
5′ 9″

Average age
34
40

Erythromycin Circle Diagram 34 consumers of 134 reported about Diarrhea

  1. Linda M. Brewer says:
    4.0 rating

    Erythromycin for Angina tonsillaris

    I got the antibiotic prescribed by the emergency service and for me is never again! It started after the first tablet, I was really sick, but this went away after an hour. I did not think anything of it, because I always react to antibiotics always special. I took now 5 hours later as prescribed the next tablet and there the nausea was back. This time it did not go away either. My stomach felt like it was about to burst, I got sweats and I felt like the body somehow resisted this medicine. At night, the complaints were then worse, it came to heart racing, and throw up, I got severe diarrhea so that my best friend was the toilet. I immediately discontinued the medication and my family doctor gave me another medication, which helped better. for me it is clear that I would advise against any of this drug.

  2. Barbara J. Davis says:
    2.5 rating

    Erythromycin for Cystitis

    severe abdominal pain, diarrhea, colon inflammation as a consequence – never more

    Side effects: Diarrhea; Stomach pain
  3. Juana G. Stephens says:
    3.0 rating

    Erythromycin for Lymph node inflammation

    From the 3rd day stomach pain and diarrhea. From the 5 day I got some small Pickelchen on the neck. But thought that is already gone. 🙁 Have after discontinuing 6 days ago much more pimples on the neck, arms, back and Dekoltee get.

    Side effects: Diarrhea; Stomach cramps
  4. Linda F. Rogers says:
    4.5 rating

    Erythromycin for Bacterial infection

    The side effects have started with tiredness and nausea. In the evening, stomach aches were added. The next morning diarrhea was dyed black. My doctor said I should take 4 tablets a day for 7 days. I’m sure to go through everything so I’ve taken her further. The next morning again black diarrhea, nausea and fever. Me and my baby (32nd week of pregnancy) were as miserable as the whole Pregnancy not yet. Otherwise I never have problems with medication, I can not recommend this antibiotic. Especially with pregnant women.

    Side effects: Fatigue; Diarrhea; Stomach pain; Nausea
  5. Susan J. Brinkman says:
    4.5 rating

    Erythromycin for Whooping cough

    The first tablets were still … Then the stomach ache started. At first I thought I was just starving or maybe not eating enough, but it always got worse, so after 5 pills (I should take 4 a day) the ambulance had to pick me up. I could hardly breathe in pain, had diarrhea and vomited glassy mucus. In the hospital, many examinations were performed and the doctor told me that this was so common with erythromycin and that the pain comes from the fact that the stomach is squeezing hard to squeeze everything out as quickly as possible. Therefore, the nausea … In my opinion, this drug is anything but recommended !!!

  6. Debbie J. Scales says:
    4.0 rating

    Erythromycin for Chlamydia infection

    This drug is disgusting. Immediately after taking it I felt sick and I have stomach ache all the time, along with diarrhea. I have a sensitive stomach anyway, but that does not work. I constantly have to push open. On an empty stomach, that does not work at all – rather with a little something in it. Even my pregnancy pants are too tight and my baby belly is not big yet. I should do that now 7 days á 5 tablets – I am already sick when I think of the taking! But if it works, I do not know – I would like to sell it immediately

    Side effects: Burp; Diarrhea; Stomach pain; Nausea
  7. Rosa A. Cochran says:
    4.0 rating

    Erythromycin for Chlamydia infection

    Get diarrhea right after the first tablet. This went away in the following days. But the nausea, stomach pains, belching remained. In addition, the tablets are very large and therefore not easy to swallow. So I had to take 4 a day for 10 days. Before each intake, I was afraid to take the things. Best to eat a snack before, otherwise the things are absolutely incompatible and that, although I NEVER had problems with antibiotics.

    Side effects: Burp; Diarrhea; Stomach pain; Nausea
  8. Mary A. Leon says:
    4.0 rating

    Erythromycin for Sinusitis

    After 5 days of oral ingestion, no effect or improvement of sinusitis. On the 6th day hospitalization in the KH. There, erythromycin is administered intravenously (500mg) every 6 hours. With first dose, severe nausea, rapid heartbeat, sweating, after 2nd infusion, severe pressure on the larynx and stomach pressure with severe nausea, dizziness, palpitations and fits of sweat, diarrhea, collisions. Despite indication to the ward physician, Medi not discontinued and also not changed AB, Continue to be forcibly administered every 6 hours infusions for another 2 days: severe diarrhea, nausea, heartburn, laryngeal pressure, gastric pressure (like hole in the stomach), burning in the chest up in The arms could no longer lie because of the pressure on stomach height, which even radiated from the back to the front over the thorax to the larynx and the ears. During the infusion already bubbling in the larynx via left infusion arm. Strong nausea, dizziness, could barely walk. Then switched to oral. No improvement, on the contrary after taking oral strong nausea, with shaky, could no longer walk, no longer sitting (because of heartburn), severe sore throat due to acid to the ears. Worsening after discontinuation of erythromycin: 1.5 years after discontinuation: continued discomfort. At the beginning you can not even drink water. Esophagitis, weight loss lost a total of 58 kilos, ppi-taking nothing helped (all 5 ppi tried), only domperidone helped a little to turn the stomach after eating, which was long time (about 9 months) after eating stopped , 2 hours after each meal. Only oatmeal or slightly tolerated Köllnflocken. Often can not eat for up to 3 days because of strong heartburn. Chronic laryngitis and pharyngitis due to acid. No acid excess. Erythromycin was initially triggered by overdose and allergy excess acid, which caused esophageal ulceration without lesions and chronic laryngitis with pharyngitis and stomatitis (by acid burns), followed by a limitation of oesophageal motility and gastric motility. It has been found in mirroring zig macrophages in the small intestine. After 1.5 years, now still complaints: throat scratching permanently (pharyngitis), stomach pain, chest burns, paralysis in the arms through the nerves in the solar plexus. By permanent heartburn now over-stimulation of the receptors on the esophageal mucosa. Conclusion: Erythromycin has destroyed my life and robbed me of any quality of life. Am still struggling and striving to get well, despite all the limitations and despite not acknowledging that erythromycin is such a devil’s stuff. Incidentally, I have witnesses for the FEHL treatment in the CH and the tragic, ellen-long after-treatment afterwards. Now I’m feeling a little better. But still can not eat much. Continue down. Am currently at 45 pounds at 1.69 m. 58 kilos I lost unwillingly. Can anyone advise against the Dreckszeug only. Goes on gastrointestinal tract and can be tedious with prolonged overdose and application. Currently I am in therapy for irritable stomach syndrome. Findings are unremarkable (no lesions in the esophagus); but chronic laryngitis caused by the influence of permanent acid, by the motility disorder of the esophagus. This manifests itself in permanent cold symptoms (sore throat). sometimes seizures, sweats, rapid heartbeat, dizziness etc, as at the time of infusion (occurs cyclically and phased). The doctors are so far at a loss and diagnose: functional disorder – vegetative, neurological over-stimulation by acid and stress because of the 1.5 years and discomfort. Please keep your hands off the stuff!! My story is real and not a joke. I’m still sick and my life (as a singer, where I need my larynx) has changed drastically! I do not recognize myself again after 58 kilos less and are always hungry. If I eat something more or more varied or the wrong (sweet, sour, salty, pungent, fat) the nerves of the esophagus are so irritated that I scream in pain, then the vicious cycle starts again.

  9. Nancy J. Newsome says:
    4.0 rating

    Erythromycin for Tonsillitis

    One hour after the onset nausea and mild diarrhea

    Side effects: Diarrhea; Nausea